Generalized Feedback Vertex Set Problems on Bounded-Treewidth Graphs: Chordality is the Key to Single-Exponential Parameterized Algorithms

Bonnet, É and Brettell, N and Kwon, O-J and Marx, Dániel (2019) Generalized Feedback Vertex Set Problems on Bounded-Treewidth Graphs: Chordality is the Key to Single-Exponential Parameterized Algorithms. ALGORITHMICA, 81 (10). pp. 3890-3935. ISSN 0178-4617 10.1007/s00453-019-00579-4

[img] Text
Bonnet_3890_30798262_z.pdf
Restricted to Registered users only

Download (959kB) | Request a copy
[img] Text
Bonnet_3890_30798262_ny.pdf

Download (618kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 12 Sep 2019 07:07
Last Modified: 08 Oct 2019 13:55
URI: http://eprints.sztaki.hu/id/eprint/9734

Update Item Update Item